| Model Number |
RT IB TIGHTROPE W FLIPCUTTER III DRILL |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023 it was reported by a sales rep, via phone, that during an acl reconstruction procedure, the blade on the flipcutter 3 (that is a component of the ar-1288rtib-fc3.Rt ib tightrope w flipcutter iii drill), did not deploy.The rep was able to quickly replace the flipcutter with another and the case was completed without further incident.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) for the reported failure can be attribute to improper device surgical technique.